Miyachi's theorem for the Dunkl transform

F. Chouchenea, R. Daherb, T. Kawazoec, H. Mejjaolid

研究成果: Article

4 引用 (Scopus)

抜粋

The Dunkl transform satisfies some uncertainty principles similar to the Euclidean Fourier transform. A generalization of Miyachi's theorem is obtained for the Dunkl transform.

元の言語English
ページ(範囲)167-173
ページ数7
ジャーナルIntegral Transforms and Special Functions
22
発行部数3
DOI
出版物ステータスPublished - 2011 1 16

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

フィンガープリント Miyachi's theorem for the Dunkl transform' の研究トピックを掘り下げます。これらはともに一意のフィンガープリントを構成します。

  • これを引用

    Chouchenea, F., Daherb, R., Kawazoec, T., & Mejjaolid, H. (2011). Miyachi's theorem for the Dunkl transform. Integral Transforms and Special Functions, 22(3), 167-173. https://doi.org/10.1080/10652469.2010.505029